# SDR QXEA2021041100177

- Difficulty date: April 9, 2021
- Submitted: April 11, 2021
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 8,231 hours, 5,060 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT A REPORTS METAL RATTLING SOUND NEAR L1 DOOR AFTER LANDING. METAL DISC FELL ON GROUND NEAR L1 DOOR WHEN L1 DOOR WAS OPENED. REMOVED FROM SERVICE. SPACER DETERMINED TO BE EXTRA HARDWARE FROM PREVIOUS MAINTENANCE. PERFORMED GVI. DOOR OPENS AND CLOSES CORRECTLY. RETURNED TO SERVICE.
